Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 923101, 10 pages
Research Article

Infinite-Dimensional Modular Lie Superalgebra

School of Mathematics, Liaoning University, Shenyang 110036, China

Received 2 July 2013; Accepted 28 July 2013

Academic Editor: Teoman Özer

Copyright © 2013 Xiaoning Xu and Bing Mu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoning Xu and Bing Mu, “Infinite-Dimensional Modular Lie Superalgebra ,” Abstract and Applied Analysis, vol. 2013, Article ID 923101, 10 pages, 2013.